MathSciNet Relay Station
MathSciNet bibliographic data
MR2319674 26A33 (34K20)
Furati, Khaled M.; Tatar, Nasser-eddine Long time behavior for a nonlinear fractional model. J. Math. Anal. Appl. 332 (2007), no. 1, 441–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement